| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 5-8


N. A. Rashwan, M. M. Kamel
      Using generalized Poisson log linear regression models in analyzing two-way contingency tables
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 213-222.

S. Kumar, O. P. Singh, S. Dixit
      An analytic algorithm for generalized Abel integral equation
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 223-232.

A. Nagoor Gani, P. Palaniammal
      A fuzzy production inventory system with deterioration
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 233-241.

U. N. Ahmad, A. Shabri, Z. A. Zakaria
      Flood frequency analysis of annual maximum stream flows using L-moments and TL-moments approach
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 243-253.

Jianguang Yang, Fangli Xia, Shubo Chen
      On the Randic index of polyomino chains
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 255-260.

Shubo Chen, Jianguang Yang, Fangli Xia, Qiao Chen
      The degree distance of armchair polyhex nanotubes
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 261-266.

Jianguang Yang, Fangli Xia, Shubo Chen
      On sum-connectivity index of polyomino chains
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 267-271.

Zhijun Guo, Jianguang Yang
      A new criteria for a matrix is not generalized strictly diagonally dominant matrix
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 273-278.

B. Kwach, O. Ongati, R. Simwa
      Mathematical model for detecting diabetes in the blood
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 279-286.

M. Babanezhad
      Misclassification and reclassification error in categorical exposure
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 287-292.

M. F. Ahmad, M. Mamat, S. Rizki, I. Mohd, I. Abdullah
      The development of numerical method for shock waves and wave propagation on irregular bathymetry
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 293-308.

S. B. Chavhan, V. C. Borkar
      Some properties and applications of generalized canonical transform
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 309-314.

S. Al Wadi, M. T. Ismail, M. H. Alkhahazaleh, S. A. A. Karim
      Selecting wavelet transforms model in forecasting financial time series data based on ARIMA model
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 315-326.

N. Parandin
      Ranking of fuzzy numbers by using distance between convex combination of upper and lower central gravity of \alpha-level and the origin of coordinate system
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 327-335.

Hong Zhou
      Observability of the Doi orientation tensor model
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 337-350.

G. Caristi
      About Pareto minimum points of a system of equations
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 351-358.

M. B. Dhakne, K. D. Kucche
      Existence of a mild solution of mixed Volterra-Fredholm functional integrodifferential equation with nonlocal condition
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 359-366.

F. Eddaoudi, F. Regragui, A. Mahmoudi, N. Lamouri
      Masses detection using SVM classifier based on textures analysis
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 367-379.

F. Eddaoudi, F. Regragui
      Microcalcifications detection in mammographic images using texture coding
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 381-393.

El Houssaine Tissir
      Exponential stability of switched linear systems with time-varying delay
      Appl. Math. Sci., Vol. 5, 2011, no. 5-8, 395-405.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |